# SDR IPXA1568074

- Difficulty date: June 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LT WING SPAR AT IRSS 211, STIFFENER IS CORRODED AROUND ATTACHMENT HOLE FOR DEFUEL VALVE BONDING JUMPER.  REMOVED DAMAGE ON LT WING REAR SPAR STIFFENER AT IRSS 211 IAW EA 1108 09.
